# SDR CALA2013100491734

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 87,478 hours, 13,879 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN PITOT HEATER INOPERATIVE. PERFORMED FIM 30-31-00-101 CONFIRMED CAPTAIN PITOT AT FAULT.  R & R CAPTAIN PITOT PROBE IAW AMM.  TESTED OKAY.
